# SDR FDEA202509241798

- Difficulty date: September 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63129
- Aircraft time: 5,868 hours, 2,899 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 500 Slat
- Component: Slat
- Component part number: 114T410169G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON SLAT WEDGE UPPER SKIN LOCATED AT 42'' FROM INBOARD EDGE AND 5.5'' FROM AFT   EDGE SLAT 1 DENT ON SLAT 1 T/E WEDGE UPPER SKIN LOCATED AT 42'' FROM INB EDGE AND 5.5''  FROM AFT   EDGE OF SLAT, WAS REPAIRED IAW B767 SRM 57-43-02-2R REPAIR 1 FIG 201 SHEET 2 AND B767   SRM 51-70-10-2R REPAIR 2 PAR 4E FIG 201 SHEET 1 REV 92 APR 15, 2025
